RICCARDO ADAMI

Scarica il contatto come vcard Foto

Professore Ordinario (L.240)

+39 0110907542 / 7542 (DISMA)

Pubblicazioni più recenti

Adami, Riccardo; Carlone, Raffaele; Correggi, Michele; Tentarelli, Lorenzo (2021)
Stability of the standing waves of the concentrated NLSE in dimension two. In: MATHEMATICS IN ENGINEERING, vol. 3, pp. 1-15. ISSN 2640-3501 Download fulltext
Adami, R.; Boscain, U.; Franceschi, V.; Prandi, D. (2020)
Point interactions for 3D sub-Laplacians. In: ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE. ISSN 0294-1449 Download fulltext
Adami, R.; Fukuizumi, R.; Holmer, J. (2020)
Scattering for the L2supercritical point NLS. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 374, pp. 35-60. ISSN 0002-9947 Download fulltext
Adami, R.; Boni, F.; Ruighi, A. (2020)
Non-kirchhoff vertices and nonlinear schrodinger ground states on graphs. In: MATHEMATICS, vol. 8, pp. 617-630. ISSN 2227-7390 Download fulltext
Adami, Riccardo; Carlone, Raffaele; Correggi, Michele; Tentarelli, Lorenzo (2020)
Blow-up for the pointwise NLS in dimension two: Absence of critical power. In: JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 269, pp. 1-37. ISSN 0022-0396
Adami, R.; Dovetta, S.; Ruighi, A. (2019)
Quantum graphs and dimensional crossover: The honeycomb. In: COMMUNICATIONS IN APPLIED AND INDUSTRIAL MATHEMATICS, vol. 10, pp. 109-122. ISSN 2038-0909 Download fulltext
Adami, R.; Fukuizumi, R.; Segawa, E. (2019)
A nonlinear quantum walk induced by a quantum graph with nonlinear delta potentials. In: QUANTUM INFORMATION PROCESSING, vol. 18. ISSN 1570-0755
Adami, Riccardo; Serra, Enrico; Tilli, Paolo (2019)
Multiple positive bound states for the subcritical NLS equation on metric graphs. In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, vol. 58. ISSN 0944-2669
Adami, Riccardo; Dovetta, Simone; Serra, Enrico; Tilli, Paolo (2019)
Dimensional crossover with a continuum of critical exponents for NLS on doubly periodic metric graphs. In: ANALYSIS & PDE, vol. 12, pp. 1597-1612. ISSN 1948-206X
Adami, Riccardo; Dovetta, Simone (2018)
One-dimensional versions of three-dimensional system: Ground states for the NLS on the spatial grid. In: RENDICONTI DI MATEMATICA E DELLE SUE APPLICAZIONI, vol. 39, pp. 181-194. ISSN 1120-7183
Adami, Riccardo; Serra, Enrico; Tilli, Paolo (2017)
Nonlinear dynamics on branched structures and networks. In: RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA, vol. 8, pp. 109-159. ISSN 0035-6298
Adami, Riccardo; Serra, Enrico; Tilli, Paolo (2017)
Negative Energy Ground States for the L2-Critical NLSE on Metric Graphs. In: COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 352, pp. 387-406. ISSN 0010-3616
Adami, Riccardo; Noja, Diego Davide; Ortoleva, Cecilia (2016)
Asymptotic stability for standing waves of a NLS equation with subcritical concentrated nonlinearity in dimension three: Neutral modes. In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, vol. 36, pp. 5837-5879. ISSN 1078-0947
Adami, Riccardo; Cacciapuoti, Claudio; Finco, Domenico; Noja, Diego Davide (2016)
Stable standing waves for a NLS on star graphs as local minimizers of the constrained energy. In: JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 260, pp. 7397-7415. ISSN 0022-0396
Adami, Riccardo; Serra, Enrico; Tilli, Paolo (2016)
Threshold phenomena and existence results for NLS ground states on metric graphs. In: JOURNAL OF FUNCTIONAL ANALYSIS, vol. 271, pp. 201-223. ISSN 0022-1236
Adami, Riccardo; Hauray, Maxime; Negulescu, Claudia (2016)
Decoherence for a heavy particle interacting with a light particle: New analysis and numerics. In: COMMUNICATIONS IN MATHEMATICAL SCIENCES, vol. 14, pp. 1373-1415. ISSN 1539-6746
Adami, R (2016)
Ground States for NLS on Graphs: A Subtle Interplay of Metric and Topology. In: MATHEMATICAL MODELLING OF NATURAL PHENOMENA, vol. 11, pp. 20-35. ISSN 0973-5348
Adami, Riccardo; Serra, Enrico; Tilli, Paolo (2015)
Lack of ground state for NLSE on bridge-type graphs. In: International Conference on Mathematical Technology of Networks, 2013, deu, 2013, pp. 1-11. ISSN 2194-1009. ISBN: 9783319166186
Adami, Riccardo; Serra, Enrico; Tilli, Paolo (2015)
NLS ground states on graphs. In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, vol. 54, pp. 743-761. ISSN 0944-2669 Download fulltext
Riccardo Adami;Claudio Cacciapuoti;Domenico Finco;Diego Noja (2014)
Variational properties and orbital stability of standing waves for NLS equation on a star graph. In: JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 257, pp. 3738-3777. ISSN 0022-0396
Vedi tutte le pubblicazioni su Porto@Iris